# SDR AMTA200600721

- Difficulty date: December 12, 2006
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 757-53-5873, PERMANENT REPAIR.  (K)
